MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY® A-CLASS® 36MM 15DG GROUP D CROSSLINKED PO; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY® A-CLASS® 36MM 15DG GROUP D CROSSLINKED PO; HIP COMPONENT
Model Number DLXPLD36
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly, patient presented with pain.Removal of dynasty cup for loosening.No acute injury of patient.Mpo implants were removed and replaced with another suppliers implants.

Brand Name
DYNASTY® A-CLASS® 36MM 15DG GROUP D CROSSLINKED PO
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9100714
Report Number3010536692-2019-01045
Device Sequence Number2622930
Product Code JDI
UDI-Device IdentifierM684DLXPLD361
UDI-PublicM684DLXPLD361
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K070785
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDLXPLD36
Device Catalogue NumberDLXPLD36
Device Lot Number1701587
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/21/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/20/2019
Supplement Report FDA Received Date01/31/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;